Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 54.

Gun, Sanoli ; Kohnen, Winfried ; Paul, Biplab (2021) Arithmetic behaviour of Hecke eigenvalues of Siegel cusp forms of degree two The Ramanujan Journal, 54 (1). pp. 43-62. ISSN 1382-4090

Deshouillers, Jean-Marc ; Eyyunni, Pramod ; Gun, Sanoli (2021) On the local structure of the set of values of Euler's φvarphi function arXiv preprint arXiv:2001.05944 .

Gun, Sanoli ; Oesterlé, Joseph (2020) Critical points of Eisenstein series Cornell University.

Gun, S ; Kohnen, W ; Soundararajan, K (2020) Large Fourier coefficients of half-integer weight modular forms arXiv preprint arXiv:2004.14450 . pp. 1-20.

Deshouillers, J.-M. ; Gun, S. ; Sivaraman, J. (2020) On Euclidean ideal classes in certain Abelian extensions Mathematische Zeitschrift, 296 (1-2). pp. 847-859. ISSN 0025-5874

Gun, Sanoli ; Sivaraman, Jyothsnaa (2020) On Existence of Euclidean Ideal Classes in Real Cubic and Quadratic Fields with Cyclic Class Group Michigan Mathematical Journal, 69 (2). ISSN 0026-2285

Bhand, Ajit ; Gun, Sanoli ; Rath, Purusottam (2020) A note on lower bounds of heights of non-zero Fourier coefficients of Hilbert cusp forms Archiv der Mathematik, 114 (3). pp. 285-298. ISSN 0003-889X

Gun, Sanoli ; Murty, V. Kumar (2019) Lifting of Elliptic curves Pacific Journal of Mathematics, 301 (1). pp. 101-106. ISSN 0030-8730

Gun, Sanoli ; Kohnen, Winfried (2019) On the Ramanujan–Petersson conjecture for modular forms of half-integral weight Forum Mathematicum, 31 (3). pp. 703-711. ISSN 0933-7741

Gun, Sanoli ; Kumar, Balesh ; Paul, Biplab (2019) The first simultaneous sign change and non-vanishing of Hecke eigenvalues of newforms Journal of Number Theory, 200 . pp. 161-184. ISSN 0022-314X

Akbary, Amir ; Gun, Sanoli (2018) Geometry, Algebra, Number Theory, and Their Information Technology Applications Springer Proceedings in Mathematics & Statistics, 251 (1). Springer Nature Switzerland AG, Toronto, Canada, June, 2016, and Kozhikode, India, August, 2016. ISBN 978-3-319-97379-1

Gun, Sanoli ; Saha, Biswajyoti (2018) Multiple Lerch Zeta Functions and an Idea of Ramanujan Michigan Mathematical Journal, 67 (2). pp. 267-287. ISSN 0026-2285

Gun, Sanoli ; Paul, Biplab ; Sengupta, Jyoti (2018) On Hecke eigenvalues of Siegel modular forms in the Maass space Forum Mathematicum, 30 (3). pp. 775-783. ISSN 0933-7741

Akbary, Amir ; Gun, Sanoli ; Murty, M. Ram (2018) Overview of the Work of Kumar Murty In: Conference on Geometry, Algebra, Number Theory, and their Information Technology Applications, 13-16 June 2016, Toronto, ON, Canada.

Bilu, Yuri F. ; Deshouillers, Jean-Marc ; Gun, Sanoli ; Luca, Florian (2018) Random ordering in modulus of consecutive Hecke eigenvalues of primitive forms Compositio Mathematica, 154 (11). pp. 2441-2461. ISSN 0010-437X

Gun, Sanoli ; Murty, M. Ram ; Rath, Purusottam (2018) Transcendental Sums Related to the Zeros of Zeta Functions Mathematika, 64 (3). pp. 875-897. ISSN 0025-5793

Gun, S. ; Sengupta, J. (2017) Sign changes of Fourier coefficients of Siegel cusp forms of degree two on Hecke congruence subgroups International Journal of Number Theory, 13 (10). pp. 2597-2625. ISSN 1793-0421

Gun, Sanoli ; Ram Murty, M (2016) Generalization Of An Identity of Ramanujan Journal of the Ramanujan Mathematical Society, 31 (2). pp. 125-135. ISSN 0970-1249

Gun, Sanoli ; Murty, V. Kumar ; Saha, Ekata (2016) Linear and algebraic independence of generalized Euler–Briggs constants Journal of Number Theory, 166 . pp. 117-136. ISSN 0022-314X

Sinha, Sneh Bala ; Saha, Ekata ; Gun, Sanoli (2016) A generalisation of an identity of Lehmer Acta Arithmetica, 173 . pp. 121-131. ISSN 0065-1036

Chatterjee, T. ; Gun, S. ; Rath, P. (2015) A Number Field Extension of a Question of Milnor American Mathematical Society, pp. 15-26. ISBN 978-1-4704-1457-3

Gun, Sanoli ; Saha, Biswajyoti (2015) On The Meromorphic Continuation Of The Multiple Lerch Zeta Functions And An Idea Of Ramanujan arXiv preprint arXiv:1510.05835 .

Gun, Sanoli ; Kohnen, Winfried ; Rath, Purusottam (2015) Simultaneous sign change of Fourier-coefficients of two cusp forms Archiv der Mathematik, 105 (5). pp. 413-424. ISSN 0003-889X

Gun, Sanoli ; Oesterlé, Joseph (2015) The circle method and non-lacunarity of meromorphic modular forms Journal fur die reine und angewandte Mathematik, 2015 (703). pp. 1-25. ISSN 0075-4102

Gun, Sanoli ; Murty, M. Ram (2014) Divisors of Fourier coefficients of modular forms arXiv preprint arXiv:1403.4709 .

Choie, Y. ; Gun, S. ; Kohnen, W. (2014) An Explicit Bound for the First Sign Change of the Fourier Coefficients of a Siegel Cusp Form International Mathematics Research Notices, 2015 (12). pp. 3782-3792. ISSN 1073-7928

GUN, SANOLI ; MURTY, M. RAM ; RATH, PURUSOTTAM (2014) A Note On Special Values Of L-functions Proceedings of the American Mathematical Society, 142 (4). pp. 1147-1156. ISSN 0002-9939

Chatterjee, T. ; Gun, S. (2014) On the zeros of generalized Hurwitz zeta functions Journal of Number Theory, 145 . pp. 352-361. ISSN 0022-314X

Gun, Sanoli ; Saha, Biswajyoti (2014) On the zeros of weakly holomorphic modular forms Archiv der Mathematik, 102 (6). pp. 531-543. ISSN 0003-889X

Gun, Sanoli ; Saha, Ekata ; Sinha, Sneh Bala (2014) Transcendence of generalized Euler–Lehmer constants Journal of Number Theory, 145 . pp. 329-339. ISSN 0022-314X

Chatterjee, T. ; Gun, S. (2014) The digamma function, Euler–Lehmer constants and their p-adic counterparts Acta Arithmetica, 162 (2). pp. 197-208. ISSN 0065-1036

Gun, Sanoli ; Kumar, Narasimha (2013) A note on Fourier-Jacobi coefficients of Siegel modular forms Archiv der Mathematik, 101 (6). pp. 519-524. ISSN 0003-889X

Gun, Sanoli ; Murty, M. Ram ; Rath, Purusottam (2012) Linear independence of Hurwitz zeta values and a theorem of Baker–Birch–Wirsing over number fields Acta Arithmetica, 155 (3). pp. 297-309. ISSN 0065-1036

Balasubramanian, R. ; Gun, Sanoli (2012) On zeros of quasi-modular forms Journal of Number Theory, 132 (10). pp. 2228-2241. ISSN 0022-314X

GUN, SANOLI ; RAM MURTY, M. ; RATH, PURUSOTTAM (2011) Algebraic Independence Of Values Of Modular Forms International Journal of Number Theory, 07 (04). pp. 1065-1074. ISSN 1793-0421

Gun, Sanoli ; Ram Murty, M. ; Rath, Purusottam (2011) On a Conjecture of Chowla and Milnor Canadian Journal of Mathematics, 63 (6). pp. 1328-1344. ISSN 0008-414X

Gun, Sanoli ; Ram Murty, M. ; Rath, Purusottam (2011) Transcendental Nature of Special Values of L-Functions Canadian Journal of Mathematics, 63 (1). pp. 136-152. ISSN 0008-414X

Gun, Sanoli ; Murty, M. Ram ; Rath, Purusottam (2011) Transcendental values of certain Eichler integrals Bulletin of the London Mathematical Society, 43 (5). pp. 939-952. ISSN 0024-6093

Gun, Sanoli ; Kumar Murty, V. (2011) A Variant of Lehmer’s Conjecture, II: The CM-case Canadian Journal of Mathematics, 63 (2). pp. 298-326. ISSN 0008-414X

Gun, Sanoli ; Murty, M. Ram ; Rath, Purusottam (2010) Corrigendum to “Transcendence of the log gamma function and some discrete periods” [J. Number Theory 129 (9) (2009) 2154–2165] Journal of Number Theory, 130 (5). p. 1251. ISSN 0022-314X

Gun, Sanoli (2010) On solutions of polynomial congruences Acta Arithmetica, 144 (2). pp. 151-158. ISSN 0065-1036

Cooper, Shaun ; Gun, Sanoli ; Ramakrishnan, B. (2010) On the Lacunarity of Two-Eta-Products Georgian Mathematical Journal, 13 (4). pp. 659-673. ISSN 1072-947X

Gun, Sanoli ; Manickam, M. ; Ramakrishnan, B. (2010) A canonical subspace of modular forms of half-integral weight Mathematische Annalen, 347 (4). pp. 899-916. ISSN 0025-5831

Gun, Sanoli ; Ram Murty, M. ; Rath, Purusottam (2009) Linear independence of digamma function and a variant of a conjecture of Rohrlich Journal of Number Theory, 129 (8). pp. 1858-1873. ISSN 0022-314X

Adhikari, S. D. ; Gun, Sanoli ; Rath, Purusottam (2009) Remarks on some zero-sum theorems Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 119 (3). pp. 275-281. ISSN 0253-4142

Gun, Sanoli ; Murty, M. Ram ; Rath, Purusottam (2009) Transcendence of the log gamma function and some discrete periods Journal of Number Theory, 129 (9). pp. 2154-2165. ISSN 0022-314X

Gun, S. ; Ramakrishnan, B. ; Sahu, B. ; Thangadurai, R. (2008) Distribution of quadratic non-residues which are not primitive roots Mathematica Bohemica, 130 (4). pp. 387-396. ISSN 0862-7959

Gun, Sanoli ; Ramakrishnan, B. (2008) On special values of certain Dirichlet L-functions The Ramanujan Journal, 15 (2). pp. 275-280. ISSN 1382-4090

Gun, Sanoli ; Ramakrishnan, B. (2008) On the representation of integers as sums of an odd number of squares The Ramanujan Journal, 15 (3). pp. 367-376. ISSN 1382-4090

Gun, Sanoli ; Murty, M. Ram ; Rath, Purusottam (2008) Summation methods and distribution of eigenvalues of Hecke operators Functiones et Approximatio Commentarii Mathematici, 39 (2). ISSN 0208-6573

Gun, S. ; Luca, Florian ; Rath, P. ; Sahu, B. ; Thangadurai, R. (2007) Distribution of Residues Modulo p Acta Arithmetica, 129 (4). pp. 325-333. ISSN 0065-1036

Gun, Sanoli (2006) On the Zeros of Certain Cusp Forms Mathematical Proceedings of the Cambridge Philosophical Society, 141 (02). p. 191. ISSN 0305-0041

Gun, Sanoli (2006) Transcendental Zeros Of Certain Modular Forms International Journal of Number Theory, 02 (04). pp. 549-553. ISSN 1793-0421

Cooper, Shaun ; Gun, Sanoli ; Hirschhorn, Michael ; Ramakrishnan, B (2005) Relations Among Fourier Coefficients Of Certain Eta Products Integers: Electronic Journal of Combinatorial Number Theory, 5 (1). pp. 1-6. ISSN 1867-0660

This list was generated on Sat Oct 1 23:52:36 2022 UTC.